RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 1(331), Pages 179–180 (Mi umn253)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Infinite primitive polycycles

M. Dezaa, M. I. Shtogrinb

a Ècole Normale Supérieure, Département de mathématiques et applications
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm253

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:1, 169–170

Bibliographic databases:

MSC: 05C10
Accepted: 22.12.1999

Citation: M. Deza, M. I. Shtogrin, “Infinite primitive polycycles”, Uspekhi Mat. Nauk, 55:1(331) (2000), 179–180; Russian Math. Surveys, 55:1 (2000), 169–170

Citation in format AMSBIB
\Bibitem{DezSht00}
\by M.~Deza, M.~I.~Shtogrin
\paper Infinite primitive polycycles
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 1(331)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn253}
\crossref{https://doi.org/10.4213/rm253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1751824}
\zmath{https://zbmath.org/?q=an:0958.05071}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..169D}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 1
\pages 169--170
\crossref{https://doi.org/10.1070/rm2000v055n01ABEH000253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088114800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034415676}


Linking options:
  • http://mi.mathnet.ru/eng/umn253
  • https://doi.org/10.4213/rm253
  • http://mi.mathnet.ru/eng/umn/v55/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Shtogrin, “Non-primitive polycycles and helicenes”, Russian Math. Surveys, 55:2 (2000), 358–360  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. Deza, M. I. Shtogrin, “Polycycles: symmetry and embeddability”, Russian Math. Surveys, 55:6 (2000), 1146–1147  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Ivanov, AO, “Extreme networks”, Acta Applicandae Mathematicae, 66:3 (2001), 251  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. M. Deza, M. I. Shtogrin, “A criterion for the embeddability of $(r,q)$-polycycles”, Russian Math. Surveys, 57:3 (2002), 589–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. M. Deza, M. I. Shtogrin, “Extremal and Nonextendible Polycycles”, Proc. Steklov Inst. Math., 239 (2002), 117–135  mathnet  mathscinet  zmath
    6. Deza, M, “Clusters of cycles”, Journal of Geometry and Physics, 40:3–4 (2002), 302  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. M. Deza, M. I. Shtogrin, “Archimedean polycycles”, Russian Math. Surveys, 59:3 (2004), 564–566  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. M. Deza, M. I. Shtogrin, “A metric of constant curvature on polycycles”, Math. Notes, 78:2 (2005), 204–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. M. Deza, M. Dutour, M. I. Shtogrin, “Elliptic polycycles with holes”, Russian Math. Surveys, 60:2 (2005), 349–351  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:96
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020